Vol. 288, No. 1, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 288: 1
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On cusp solutions to a prescribed mean curvature equation

Alexandra K. Echart and Kirk E. Lancaster

Vol. 288 (2017), No. 1, 47–54
DOI: 10.2140/pjm.2017.288.47
Abstract

The nonexistence of “cusp solutions” of prescribed mean curvature boundary value problems in Ω × when Ω is a domain in 2 is proven in certain cases and an application to radial limits at a corner is mentioned.

Keywords
cusp solutions, prescribed mean curvature
Mathematical Subject Classification 2010
Primary: 53A10, 35J93
Milestones
Received: 11 July 2016
Revised: 28 September 2016
Accepted: 3 October 2016
Published: 8 April 2017
Authors
Alexandra K. Echart
Department of Mathematics, Statistics & Physics
Wichita State University
Wichita, KS 67260-0033
United States
Kirk E. Lancaster
Department of Mathematics, Statistics, and Physics
Wichita State University
Wichita, KS 67260-0033
United States